# SDR HALA9900002

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 70 - HNL - NR 2 ENGINE 'B' LOOP INOPERATIVE , 'A' TEST OK.  REPLACED 'B' LOOP CONNECTOR.  OPS CHECK GOOD.  (M)
